# SDR REXA2022072101643

- Difficulty date: March 23, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Part number: MM67036472002
- Condition: Cracked
- Location: Fs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1088.00 STGR 8R SUPPORT BRACKET CRACKED	REMOVED CRACKED SUPPORT BRACKET AT FS 1088.00 STGR 8R AND REPLACED WITH NEW SUPPORT BRACKET PER CRJ700 SRM 51-42-06.
